versión On-line ISSN 0718-0764
RAMOS, Juan M; VARGAS, José E; GORROSTIETA, Efrén y PEDRAZA, Jesús C. New Polynomial Model of the Behavior of a Pneumatic Cylinder. Inf. tecnol. [online]. 2006, vol.17, n.3, pp. 99-106. ISSN 0718-0764. doi: 10.4067/S0718-07642006000300015.
This paper presents a new mathematical model describing the behavior of a pneumatic cylinder with shock absorption on both sides, which is developed using polynomial equations substituted for its original thermo-mechanical equations. We use the criterion of correlation coefficient to validate the degree of the replication in the new model developed. With the new model we achieved a lower computation time compared with the simulation of the original model, allowing faster prediction of the behavior of this type of actuator.
Palabras clave : thermo-mechanical equations; polynomial model; pneumatic cylinder; simulation time.